Repository of the Academy's Library

Unitary units in modular group algebras

Bódi, Viktor and Kovács, L. G. (1994) Unitary units in modular group algebras. Manuscripta Mathematica, 84 (1). pp. 57-72. ISSN 0025-2611 (print), 1432-1785 (online)

[img] PDF
1036750.pdf
Restricted to Registered users only

Download (896Kb) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 15 Nov 2012 12:50
Last Modified: 15 Nov 2012 12:50
URI: http://real.mtak.hu/id/eprint/3381

Actions (login required)

View Item View Item